MathSciNet Relay Station
MathSciNet bibliographic data
MR437715 28A65
Adler, Roy L.; Goodwyn, L. Wayne; Weiss, Benjamin Equivalence of topological Markov shifts. Israel J. Math. 27 (1977), no. 1, 48–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement